# SDR USAA050776

- Difficulty date: June 20, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 1 INCH, BS 727D.  INSTALLED DOUBLER IAW SRM 53-00-01, FIG 231 DETAIL XI.  (M)
